# SDR COMA086365

- Difficulty date: August 21, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 16,710 hours, 14,741 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1682
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RECEIVED TWO MASTER WARNINGS, ONE FOR NOSE GEAR OPEN, THE OTHER FOR GEAR DISAGREE.  ABORTED APPROACH, RAN QRH, MANUALLY EXTENDED GEAR, LANDED WITHOUT INCIDENT WITH GEAR INDICATING GREEN.  REPLACED NLG SELECTOR VALVE.  NO FURTHER DEFECTS.
